# SDR UPS03840423

- Difficulty date: April 9, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Engine: Ge CFM56*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE COMPRESSOR STALL IFSD AT FL350 WHEN POWER WAS REDUCED FROM 85 TO 77 N & CONTINUED TO STALL IN DESCENT WHEN POWER WAS REDUCED BELOW 72N NR 3 ENG SHUTDOWN IN FLIGHT DUE TO CONTINUED COMPRESSOR STALLS IN LEVEL FLIGHT WITHOUT MOVING THROTTLE.  REMOVED AND REPLACED NR 3 ENG IAW MAINT TC 9071 6 STEP 1-4(82586) RIGGED VSV & VBV PER TC 9071 7(09326) BAD FROM STOCK MEC PARTS ON ORDER (99610) BOROSCOPED NR 3 HPT AND LPT BOTH LOW AND HIGH PER MM 72-00-00, CKS OK ON ALL STAGES.
